# SDR DALA201808165101

- Difficulty date: August 23, 2017
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 50,449 hours, 34,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN THE FUSELAGE SKIN AT BS 1087, LONGERON 14R.  REPAIRED IAW ER/A 95-561280.
